# SDR CALA2024043001273

- Difficulty date: April 29, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N2352U
- Make and model: Boeing 777*
- Aircraft serial: 66592
- Aircraft time: 17,559 hours, 2,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID FLT EMERGENCY LTS CAME ON CYCLED SW TO OFF RESET OPS NORM PERFORMED EMERGENCY LIGHTS OPERATIONAL CHECK. COULD NOT DUPLICATE FAULT. OPS CHECK GOOD.
